# SDR MALA080005

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 22,256 hours, 24,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 294 HAS CHAFE MARK FROM AIRSTAIRS SLIDER CHANNEL COVER.  INSTALLED DOUBLER.  COMPLETED REPAIR IAW MAL EO NR S53362.
